MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/2H SHAFT/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/2H SHAFT/RIGHT; PLATE, FIXATION, BONE
Model Number 02.111.620
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the threads on either the variable angle locking compression plate (va-lcp) two column volar distal radius plate or the four (4) variable angle (va) locking screws stardrive were stripped prior to the case.Each screw inserted into the two radial styloid holes would spin and not lock in.Surgeon had to remove the plate all together and start over.Another set was opened to get a new plate.The surgery was delayed for thirty (30) minutes due to the reported event.The procedure was successfully completed.This report is for one (1) 2.4mm va-lcp 2-clmn vlr dstl radius pl 6h hd/2h shaft/right.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 02.111.620, lot 9451177: manufacturing site: mezzovico.Release to warehouse date: april 23, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: a product investigation was completed: visual inspection of the complaint device showed some damage to the threads.A dimensional inspection was not performed due to post-manufacturing damage.The current and manufactured to drawing was reviewed; no design issues or discrepancies were identified.This complaint is confirmed as the threads were damaged.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/2H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11530649
Report Number2939274-2021-01453
Device Sequence Number14452376
Product Code HRS
UDI-Device Identifier10886982031952
UDI-Public(01)10886982031952
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.620
Device Catalogue Number02.111.620
Device Lot Number9451177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4MM VA LOCKING SCREW STARDRIVE 16MM; 2.4MM VA LOCKING SCREW STARDRIVE 16MM; 2.4MM VA LOCKING SCREW STARDRIVE 16MM; 2.4MM VA LOCKING SCREW STARDRIVE 18MM